Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Fungal infection in groin area with bumps, using gentalene plus cream, no help. Treatment ?

Hello, i had fungal infection in my groin area. I was using gentalene plus cream. But infection was not cured in a week and i continued to use the cream for more than 2 weeks. Now i see Bumps resembling pimples in my groin region. Please suggest me some medication for both fungal infection and Bumps which i see in my groin region. Please give some good medication which do not have much side effects because the area which i mentioned is very sensitive and important :).
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  1226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HCM,

Gentalene is a multi-purpose cream.

It contains beclomethasone, neomycin and clotrimazole.

Thus it is anti-bacterial, anti-fungal and anti-allergic.

If you are sure that it is a fungal infection, can take Tab.Fluconazole-150 orally.

Otherwise, please consult a Skin & VD specialist, so that he can examine affected area and treat accordingly.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor